# SDR 96ZZZX5496

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8107D
- Make and model: Piper PA-34-200T
- Aircraft serial: 348070010
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch Assy
- Part number: 9694300
- Condition: Defective
- Location: Fwd-Bag Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LATCH ASSY IS ELONGATING HOLE IN LOWER SILL OF FWD BAGGAGE DOOR ASSY.  FAILS TESTS PER AD 88-04-05 EVEN THOUGH AD PREVIOUSLY C/W.  SUBMITTER STATES INSPECTIONS REQUIRED BY AD SHOULD BE 100-HR MAINTENANCE REQUIREMENTS.  MOST PILOTS UNAWARE OF NEED FOR PRE/POST-FLIGHT CHECK PER PIPER SB 633B.
